# SDR 9802816301

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ZONES D THRU E.  RECONNECTED LIGHT, OPERATIONAL CHECK GOOD.
